# SDR HEEA0016400

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 209070262009
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INITIAL INSTALLATION, TEMPERATURE INDICATION PEGS TO THE HIGH SIDE WITH POWER APPLIED.  REPLACED WITH A SERVICEABLE INDICATOR.
